# SDR DL72S952957

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, L1 DOOR.  THE L1 MAIN ENTRY DOOR HAS EXT SKIN CRACK AT THE LWR FWD CORNER.  REPAIRED PER SRM5 2-11-01, FIG 804.  FOUND AT HMV.
